# SDR AWXA200300529

- Difficulty date: May 4, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 43,090 hours, 19,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-03 CHECK THE EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 7 LT READS OPEN.   MAINTENANCE SPLICED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 7 LT IAW ESPM 20-43-11 PG 9, OPERATIONAL CHECK WAS GOOD.
